SciELO - Scientific Electronic Library Online

 
vol.40 número1Severe Hypotension and Bradycardia Secondary to a Single Oral Dose of Olanzapine índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Colombiana de Psiquiatría

versão impressa ISSN 0034-7450

Resumo

CASTANEDA RAMIREZ, Jhon Jairo; CARDONA DEAZA, José Luis; MIRANDA ROSERO, Harold  e  FRANCO LONDONO, Jairo. Myocarditis Due to Clozapine: Case Report and Topic Review Abstract. rev.colomb.psiquiatr. [online]. 2011, vol.40, n.1, pp.170-182. ISSN 0034-7450.

Introduction: Myocarditis is a heart muscle inflammation. There are signs that can help make the diagnosis but, the patient may be asymptomatic or presented with sudden death. Clozapine is indicated for the treatment of refractory schizophrenia, it may cause cardiomyopathies. Objective: To report the case of a 20-year-old who died of myocarditis due to clozapine. Methods: Case report. Results: We describe an asymptomatic case of fatal myocarditis due to clozapine, and we show histological slides of the heart with characteristic eosinophilic infiltration. Discussion: We discuss the manifestations of the entity and how to diagnose it. Conclusions: Although clozapine myocarditis is rare (prevalence: 0,015% - 0,188%). It may occur within 8 weeks of treatment, time which should be actively investigated.

Palavras-chave : Myocarditis; hypersensitivity; clozapine; sudden death.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons